Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in the temple, eye a few days after accident. What could this be?

On 25th I was hit from behind on the right side of my car. IDK 3 or 4 days later the right side of my head was tingling with pain in the right side of my temple. When I touch temple it cause tingling sharp stadding pain on the right sid of my temple and head. It also cause my rght eye to water and have stabing pain as if my eye could pop out.If I get up, touch, or wind blow on my face the pain starts happening. When I shower and try to wash my hair or just the water hitting my face or head causes the pain to start happening again. What is this? Could the whip lash cause this. My ex ray only showed artitas in every verbrea of my neck .
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Did you have an ophthalmological check up. You might have some reaction due to the trauma(Anterior Uveitis)....which would require treatment with steroids.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor